MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DISPOSABLES CURVED KIT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. FIBERTAK DISPOSABLES CURVED KIT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number FIBERTAK DISPOSABLES CURVED KIT
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that a ar-3638dc fibertak tip broke off in a patient during an unknown procedure.This was discovered 2 weeks post op when an x-ray was taken at the facility and a fragment was discovered.No additional information provided.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
FIBERTAK DISPOSABLES CURVED KIT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14337585
Report Number1220246-2022-04893
Device Sequence Number17325568
Product Code LXH
UDI-Device Identifier00888867287433
UDI-Public00888867287433
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DISPOSABLES CURVED KIT
Device Catalogue NumberAR-3638DC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date05/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown